# SDR YENA2023030600205

- Difficulty date: March 4, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 01156
- Aircraft time: 82,888 hours, 31,015 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#771, BOS-CUN. 'DIRTY SOCK SMELL ON DESCENT REPORTED BY IN FLIGHT AFTER FLIGHT; PERFORMED PACK BURN WITH ENG #2 IAW INFO NOTICE 2017-T015J. NO MORE ODOR WAS DETECTED. CLEAR.'
